MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen

BECTON DICKINSON MEDICAL SYSTEMS SafetyGlide; Needle, Hypodermic, Single Lumen
Catalog Number 305916
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb needle pulled out of hub.Verbatim: complaint via email.We order our bd safety glides through x.But i wanted report defective needles to the company just incase there was a recall l 25gx1inch needles lot 2010821 expiration 12/31/2026 the needle are either closed or too small to push vaccine through lot 4327957 expiration 10/31/2029 the needle disconnected from the connection and stayed in the patient.The patient was not harmed, and the needle was removed from the patients arm, but this could have been terrible if this was a child.The nurses using the needles have many years of experience this was not user error.Both nurses have been giving for 10 plus years.Please let me know what other information you need to identify these defective needles.

Brand Name
SafetyGlide
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25472384
Report Number1213809-2026-00303
Device Sequence Number10352801
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(10)2010821
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot Number4327957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown